PL EN


Journal
2003 | 22-23 | 443-450
Article title

THE DEMINUTIVE FORMATIONS IN MEDIEVAL LATIN

Authors
Title variants
Languages of publication
PL
Abstracts
EN
The aim of this article is to give a short review of the deminutive formations in medieval Latin. These formations are as important in the medieval language as in ancient and particularly so-called Late Latin. Attention is focused both on morphological peculiarities concerning the derivational rules in medieval Latin and on the semantic function of deminutives, which is analyzed here in the light of communication theory. In this area the article is inspired by the works of the French scholars M. Fruyt (1989) and F. Gaide (1987).
Journal
Year
Volume
Pages
443-450
Physical description
Document type
ARTICLE
Contributors
  • M. Rzepiela, Instytut Jezyka Polskiego PAN, al. Mickiewicza 31, 31-120 Kraków, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
06PLAAAA01082501
YADDA identifier
bwmeta1.element.aae7ece4-4209-31e4-9aa7-1b8e0d0df54a
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.